(Rendiconti logo)

Rendiconti del Seminario Matematico
della Università di Padova
The Mathematical Journal of the University of Padua

ISSN 0041-8994
e-ISSN: 2240-2926

Back to: Published Volumes

Volume 87 (1992) | previous | next

  • Mauro Biliotti; Giuseppe Micelli
    On the planar translation structures
    87 1992 pages 1–17 paper@numdam review@mr review@zbl
  • N. D. Kalamidas
    Chain conditions and continuous mappings on Cp(X)
    87 1992 pages 19–27 paper@numdam review@mr review@zbl
  • Mamadou Sangharé
    Sur quelques classes d'anneaux lieés au lemme de Fitting
    87 1992 pages 29–37 paper@numdam review@mr review@zbl
  • A. Schinzel; U. Zannier
    Distribution of solutions of Diophantine equations f1(x1)f2(x2)=f3(x3), where fi are polynomials
    87 1992 pages 39–68 paper@numdam review@mr review@zbl
  • M. J. Iranzo; A. Martínez Pastor; F. Pérez Monasor
    A ZJ-theorem for p,p-injectors in finite groups
    87 1992 pages 69–76 paper@numdam review@mr review@zbl
  • Franco Pastrone
    Torsional instabilities of Greenhill type in elastic rods
    87 1992 pages 77–91 paper@numdam review@mr review@zbl
  • Carlo Casolo
    Wielandt series and defects of subnormal subgroups in finite soluble groups
    87 1992 pages 93–104 paper@numdam review@mr review@zbl
  • A. Lorenzi; E. Paparoni
    Direct and inverse problems in the theory of materials with memory
    87 1992 pages 105–138 paper@numdam review@mr review@zbl
  • James C. Beidleman; Derek J. S. Robinson
    On the structure of the normal subgroups of a group: supersolubility
    87 1992 pages 139–149 paper@numdam review@mr review@zbl
  • Nicolae Popescu; Constantin Vraciu
    On the extension of valuations on a field K to K(X). I
    87 1992 pages 151–168 paper@numdam review@mr review@zbl
  • Anna Buttu
    Hölder regularity in nonautonomous degenerate abstract parabolic equations
    87 1992 pages 169–207 paper@numdam review@mr review@zbl
  • Vincenzo Vespri
    Local existence, uniqueness and regularity for a class of degenerate parabolic systems arising in biological models
    87 1992 pages 209–244 paper@numdam review@mr review@zbl
  • Luise-Charlotte Kappe; John H. Ying
    On exact power margin groups
    87 1992 pages 245–265 paper@numdam review@mr review@zbl
  • Rolf Brandl; Libero Verardi
    Finite groups with few conjugacy classes of subgroups
    87 1992 pages 267–280 paper@numdam review@mr review@zbl
  • Jan Malczak
    An application of Markov operators in differential and integral equations
    87 1992 pages 281–297 paper@numdam review@mr review@zbl
  • Federico Menegazzo
    A property equivalent to commutativity for infinite groups
    87 1992 pages 299–301 paper@numdam review@mr review@zbl
  • Giorgio Busetto; Franco Napolitani
    On some questions concerning permutable subgroups of finitely generated groups and projectivities of perfect groups
    87 1992 pages 303–305 paper@numdam review@mr review@zbl

printer-friendly version

Valid XHTML 1.0 Valid CSS